MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER
Catalog Number 53616
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient received magic 3 male intermittent catheter from these two lots were missing the gripper.The patient reported issues with lot# jugu0788, lot# juhp0797.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is inconclusive due to the condition of photo sample received.Visual inspection noted five (5) photo samples.First photo sample showcases isc shipping label with pcn (53616), lot number (juhp0797), expiration date (2028-02-28), and quantity in box (30).Second photo sample showcases isc with label pcn (53616g), lot number (jugu0786), and expiration date (2027-06-28).Third photo sample showcases isc with label pcn (53616), lot number (juhp0797), expiration date (2028-02-28).Fourth photo sample showcases isc in closed packaging with water packet enclosed.Fourth photo sample showcases isc in closed packaging with water packet and orange gripper attached to isc.The gripper is included for pcn 53616g, lot number jugu0786.The gripper is not included for pcn 53616, lot number juhp0797.Based on the photo samples received, it is unknown which pcn corresponds to the isc with no gripper and the isc with the gripper attached.Therefore, it is unknown if the product meets specifications.The potential root cause could be machine setup error.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: ¿instructions for use: intended use: the catheter is intended for urinary bladder drainage in patients requiring catheterization for management of incontinence, voiding dysfunction, and surgical procedures.Please contact your physician to determine which product options are best for you, paying close attention to product warnings/ precautions and adverse reactions.The catheter becomes slippery when wetted with water, eliminating the need for a separate lubricant.For your added convenience, this catheter is packaged with its own sterile water.Simply release the water from its foil packet and then tip the un-opened catheter package end-to-end.The catheter acts like a magnet to attract the water and activate its slippery coating.Follow these steps for best results.Release the water: prior to opening the sealed catheter pouch: apply pressure to the foil packet to release the water.Ensure all water is released from the foil packet.Wet the catheter.Hold package with printed side up.Tip package end-to-end three to six times to wet catheter.This movement is required so that the water transfers back and forth over the catheter to fully wet the hydrophilic coating.Use the catheter: peel back package to expose funnel end of catheter.If desired, use the self-adhesive tape on the package to temporarily attach the pouch to any dry vertical surface.Remove catheter and use according to physician¿s instructions.Warning: this is a single use device.Do not reuse.Reuse of a single use device increases the risk of catheter acquired urinary tract infections.Urethral catheter for urological use only.Discard after use, do not resterilize.Made of silicone elastomer.¿ h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient received magic 3 male intermittent catheter from these two lots were missing the gripper.The patient reported issues with lot#jugu0788, lot# juhp0797.Per additional information received via phone on 06sep2023, it was reported that the patient received magic 3 male intermittent catheter were missing the gripper.The patient reported issues with lot#jugu0786.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17825525
Report Number1018233-2023-07101
Device Sequence Number19443066
Product Code KOD
UDI-Device Identifier00801741068584
UDI-Public(01)00801741068584
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number53616
Device Lot NumberJUHP0797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale